# SDR CALA2025102910700

- Difficulty date: October 23, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 141A51331
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR HAS DENTS BETWEEN BS 250 & 260,  BEWTEEN LBL-18 & RBL 10.   DENT WAS FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1. W=4.2 DEPTH OF DAMAGE 0.016 ORIG THICK 0.040 REMAIN 0.024. FABRICATED (1 EA -1 WEB) AND (2 EA -2 SPLICE DOUBLER) IAW REO G25624 AND SRM 51-70-13. ALODINED PRIMED REPAIR PARTS IAW REO G25624 AND SOPM 20-41-02 AND SOPM 20-43-03. INSTALLED WEB AND SPLICE DOUBLERS AT FLIGHT DECK FLOOR IAW REO G25624 STAGE 2 STEP 19 AND SRM 51-40-02. ACCOMPLISHED HAECO REO G25624 AND UAL ECRA 5310-08712 FOR FLIGHT DECK FLOOR REPAIR REO HAECO GSO NON ROUTINE 44835/9284835. TT87F 14NOV25.
